Sur un problème de I. Glicksberg : les idéaux fermés de type fini de M(G)
Annales de l'Institut Fourier, Volume 28 (1978) no. 3, pp. 143-164.

G is a locally compact abelian group, M(G) the convolution algebras of bounded Radon measures on G. The following statements are equivalent: a) μ*M(G) is closed b) μ*L 1 (G) is closed c) μ=η*ν, where η is idempotent and ν invertible.

Soit μM(G), algèbre de convolution des mesures de Radon bornées sur le groupe abélien localement compact G. Pour que μ*M(G) soit fermé dans M(G) (ou, ce qui revient au même, pour que μ*L 1 (G) soit fermé), il faut et il suffit que μ soit la convolution d’une mesure inversible et d’une mesure idempotente.

@article{AIF_1978__28_3_143_0,
     author = {Host, Bernard and Parreau, Fran\c{c}ois},
     title = {Sur un probl\`eme de {I.} {Glicksberg} : les id\'eaux ferm\'es de type fini de $M(G)$},
     journal = {Annales de l'Institut Fourier},
     pages = {143--164},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {28},
     number = {3},
     year = {1978},
     doi = {10.5802/aif.706},
     zbl = {0368.43001},
     mrnumber = {80b:43003},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.706/}
}
TY  - JOUR
TI  - Sur un problème de I. Glicksberg : les idéaux fermés de type fini de $M(G)$
JO  - Annales de l'Institut Fourier
PY  - 1978
DA  - 1978///
SP  - 143
EP  - 164
VL  - 28
IS  - 3
PB  - Imprimerie Louis-Jean
PP  - Gap
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.706/
UR  - https://zbmath.org/?q=an%3A0368.43001
UR  - https://www.ams.org/mathscinet-getitem?mr=80b:43003
UR  - https://doi.org/10.5802/aif.706
DO  - 10.5802/aif.706
LA  - fr
ID  - AIF_1978__28_3_143_0
ER  - 
%0 Journal Article
%T Sur un problème de I. Glicksberg : les idéaux fermés de type fini de $M(G)$
%J Annales de l'Institut Fourier
%D 1978
%P 143-164
%V 28
%N 3
%I Imprimerie Louis-Jean
%C Gap
%U https://doi.org/10.5802/aif.706
%R 10.5802/aif.706
%G fr
%F AIF_1978__28_3_143_0
Host, Bernard; Parreau, François. Sur un problème de I. Glicksberg : les idéaux fermés de type fini de $M(G)$. Annales de l'Institut Fourier, Volume 28 (1978) no. 3, pp. 143-164. doi : 10.5802/aif.706. https://aif.centre-mersenne.org/articles/10.5802/aif.706/

[1] G. Brown, Riesz products and generalized characters, Proc. London Math. Soc., (3) 30 (1975), 209. | MR: 51 #8737 | Zbl: 0325.43003

[2] C.F. Dunkl et D.E. Ramirez, Bounded projections on Fourier-Stieltjes transforms, Proc. Amer. Math. Soc., 31, n° 1 (1972), 122. | MR: 44 #5718 | Zbl: 0242.43007

[3] C.F. Dunkl et D.E. Ramirez, Locally compact subgroups of the spectrum of the measure algebra, I, Semigroup Forum, 3 (1971), 95, II, Semigroup Forum, 3 (1971), 267. III, Semigroup Forum, 5 (1972), 65. | MR: 46 #608 | Zbl: 0227.43004

[4] I. Glicksberg, When is μ * L1 closed ? Trans. Amer. Math. Soc., 160 (1971), 419. | MR: 44 #5721 | Zbl: 0241.43005

[5] I. Glicksberg, Fourier-Stieltjes transforms with an isolated value, Conference on harmonic analysis, Maryland (1971), Lecture Notes in Math., n° 266, Springer-Verlag. | Zbl: 0265.43006

[6] W. Rudin, Fourier analysis on groups, Interscience tracts in Math., n° 12, Interscience, New-York (1962). | MR: 27 #2808 | Zbl: 0107.09603

[7] J.L. Taylor, Measure algebras, Regional conference series in Math., n° 16, Conference Board of the Mathematical Sciences (1973). | MR: 55 #979 | Zbl: 0269.28001

Cited by Sources: